# SDR YENA2023092501122

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A321-231
- Aircraft serial: 07855
- Aircraft time: 23,675 hours, 4,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1873, EWR-LAX. 'FIN 13WL EPU FAILS TEST; REF FAULT FDEEPMS BY EPSU 13WL ACCOMPLISHED TSM 33-51-00-810-842A HAD MESSAGE ESCAPE SLIDE LEFT FOLLOWED TSM 25-62-00-810-819 FOUND CONNECTOR BETWEEN 13WL AND AFTL SLIDE DIRTY CLEARED PLUG AND OPS CHECK EPSU 13WL WITH NO FAULT BITE TEST PASSED. A/C OK FOR SVC.'
